# SDR IPXA2024081409557

- Difficulty date: July 31, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 34,597 hours, 22,725 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: SRM5360710111
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T-CHORD STA 1180- 1240 RH SHOWS EXFOLIATED CORROSION. (TOP OF PANEL 198KR). INSTALLED T-CHORD AT STA 1180- 1240 RH IAW B757-200, SRM 51-40-02.
